Thread: Tren Hard on the Liver?
08-11-2005, 11:07 PM #1
Tren Hard on the Liver?
I read on a post, by a member, that tren is hard on your liver. Does anyone back this statement up? If so, what is the reason for this? Thanks for your time and knowledge!
08-11-2005, 11:20 PM #2
08-11-2005, 11:22 PM #3
I think that was one of the myths from awhile back... its quite a powerful androgen so it seems people like to add to its "powerful" effects... good and bad. If I remember correctly, people where blaming the binders in the trenbolone you extract from FinaPlix as being harsh on the liver - but these binders were later found to be totally nontoxic.
08-11-2005, 11:22 PM #4
08-11-2005, 11:23 PM #5Originally Posted by Warrior
08-11-2005, 11:28 PM #6
By: Brock Strasser
Q: I saw in one of your posts to a message board somewhere that your version of "Magic Dissolving Liquid" in your Fina kit only contains benzyl alcohol with a smidgen of benzyl benzoate. The other person selling Fina kits says that your kit won't remove all the glue and talc from the pellets. I don't want to inject glue or talc and I bet nobody else does either, so why can't you make a kit that removes these things?
A: The idea that Finaplix (or Component TH) pellets contain talc and/or glue used to "hold the pellets together" was started by the late Dan Duchaine. Dan didn't possess any real knowledge about pharmaceutical compounding so he guessed that something was needed to hold the pellets together and that "something" was talc and glue.
He never defined exactly what "glue" was either. I mean, are we talking about the remains of Mr. Ed here or are we talking about Krazy Glue? These ideas, despite being erroneous, soon spread like gospel in the underground world. However, it's untrue, a total fabrication, and utter bullshit because Finaplix and Component TH contain neither talc nor liquefied Mr. Ed residue!
Both of these types of anabolic pellets contain yellow dye #5, methyl-cellulose (MC) and trenbolone acetate. That's all, folks! The pellets are compressed under extreme pressure (as are most pellets and tablets) and no "glue" is used, other than the extreme pressure. None of the kits on the market remove the yellow dye and one could argue that the other guy's kit does remove the MC and mine does not (MC is what causes the "gooey residue" in the other kit).
However, MC is essentially harmless. Don't believe me? MC is used as a surfactant in Testosterone suspension and Winstrol -V. It keeps your stanozolol and Testosterone from clumping up and sticking to the insides of the bottle. Now I know someone is going to start an argument with me here and post all over the place that I'm wrong and that I'm only saying the pellets don't contain talc or glue because my kit sucks and won't remove that stuff. So, here's the telephone number for the company that makes one of the pellets: 800-247-4838 and you can call between 9 a.m. and 5 p.m. EST and verify my claim if you like.
08-12-2005, 12:07 AM #7Banned
- Join Date
- Nov 2004
from what i understand its hard on your kidneys..to help them out i would say cranberry extract lots of water and dont run it long..long is also depening on who you are some guys id say 6-8 weeks being fine then you got your others that will run it 14+ witch i think is crazy..i think 8 weeks is good
08-12-2005, 12:11 AM #8Banned
- Join Date
- Nov 2004
also i remember reading awhile ago about rec drugs and acne..showing that kidneys were under strain was some reasons for acne..would that be associated with steriod use? i mean if ecstasy can cause acne due to hard stress on the kidneys does that mean if you get acne from steroid use that its doing the same?
sorry if it seems liek im hijacking but it'll help us both..kinda?
08-12-2005, 12:26 AM #9
Depends on what the relationship was with kidney stress and acne... never heard that one before. But acne from AAS use is primarily caused by the androgen receptors in the skin... keep your skin clean and washed.
Kidney pain is often confused with lower back water retention. But you should always pump fluids (particularly water) when living an active lifestyle - especially one that includes bodybuilding with AAS. A good multi-vitamins/minerals should already be taken - and cranberry extract can give you additional support if you are concerned about your kidneys.
08-12-2005, 12:16 PM #10
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)